Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Processus ramifié")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 872

  • Page / 35
Export

Selection :

  • and

Branching processes in periodically varying environmentJAGERS, P; NERMAN, O.Annals of probability. 1985, Vol 13, Num 1, pp 254-268, issn 0091-1798Article

Sur la propriété de branchement = On the branching propertyCHAUVIN, B.Annales de l'I.H.P. Probabilités et statistiques. 1986, Vol 22, Num 2, pp 233-236, issn 0246-0203Article

Arbres et processus de Bellman-Harris = Bellman-Harris processus and treesCHAUVIN, B.Annales de l'I.H.P. Probabilités et statistiques. 1986, Vol 22, Num 2, pp 209-232, issn 0246-0203Article

Arbres et processus de Galton-Watson = Galton-Watson processes and treesNEVEU, J.Annales de l'I.H.P. Probabilités et statistiques. 1986, Vol 22, Num 2, pp 199-207, issn 0246-0203Article

Discounted branching random walksATHREYA, K. B.Advances in applied probability. 1985, Vol 17, Num 1, pp 53-66, issn 0001-8678Article

Poisson branching point processesMATSUO, K; TEICH, M. C; SALEH, B. E. A et al.Journal of mathematical physics. 1984, Vol 25, Num 7, pp 2174-2185, issn 0022-2488Article

Subcritical branching processes in a two-state random environment, and a percolation problem on treesDEKKING, F. M.Journal of applied probability. 1987, Vol 24, Num 4, pp 798-808, issn 0021-9002Article

Limit theorems for sums determined by branching and other exponentially growing processesJAGERS, P; NERMAN, O.Stochastic processes and their applications. 1984, Vol 17, Num 1, pp 47-71, issn 0304-4149Article

Generalized Markov branching processes with state-dependent offspring distributionsKÜSTER, P.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1983, Vol 64, Num 4, pp 475-503, issn 0044-3719Article

A necessary and sufficient condition for a branching process in a random environment to grow like the product of its meansTANNY, D.Stochastic processes and their applications. 1988, Vol 28, Num 1, pp 123-139, issn 0304-4149Article

Random dissections and branching processesKINGMAN, J. F. C.Mathematical proceedings of the Cambridge Philosophical Society. 1988, Vol 104, Num 1, pp 147-151, issn 0305-0041Article

A note on Markov branching processesHOPPE, F. M.Advances in applied probability. 1985, Vol 17, Num 2, pp 463-464, issn 0001-8678Article

A branching-process solution of the polydisperse coagulation equationSPOUGE, J. L.Advances in applied probability. 1984, Vol 16, Num 1, pp 56-69, issn 0001-8678Article

The growth and composition of branching populationsJAGERS, P; NERMAN, O.Advances in applied probability. 1984, Vol 16, Num 2, pp 221-259, issn 0001-8678Article

A weighted occupation time for a class of measured-valued branching processesISCOE, I.Probability theory and related fields. 1986, Vol 71, Num 1, pp 85-116, issn 0178-8051Article

A martingale approach to supercritical (CMJ) branching processesCOHN, H.Annals of probability. 1985, Vol 13, Num 4, pp 1179-1191, issn 0091-1798Article

SPACE-TIME HARMONIC FUNCTIONS AND AGE-DEPENDENT BRANCHING PROCESSES.SAVITS TH.1975; ADV. APPL. PROBAB.; G.B.; DA. 1975; VOL. 7; NO 2; PP. 283-298; BIBL. 5 REF.Article

FURTHER NOTES ON BRANCHING PROCESSES WITH MEAN 1SLACK RS.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 25; NO 1; PP. 31-38; BIBL. 6 REF.Serial Issue

L'inflammation et la combustion des mélanges hydrazine-oxygène, un processus en chaîne ramifiéCHOBANYAN, S. A; MKRYAN, T. G; SARKISYAN, EH. N et al.Kinetika i kataliz. 1988, Vol 29, Num 1, pp 201-203, issn 0453-8811Article

Moments for stationary and quasi-stationary distributions of Markov chainsSENETA, E; TWEEDIE, R. L.Journal of applied probability. 1985, Vol 22, Num 1, pp 148-155, issn 0021-9002Article

A note on the probability of extinction in a class of population-size-dependent Galton-Watson processesHÖPFNER, R.Journal of applied probability. 1985, Vol 22, Num 4, pp 920-925, issn 0021-9002Article

Bellman-Harris branching processes with state-dependent immigrationMITOV, K. V; YANEV, N. M.Journal of applied probability. 1985, Vol 22, Num 4, pp 757-765, issn 0021-9002Article

Occupation times for critical branching Brownian motionsCOX, J. T; GRIFFEATH, D.Annals of probability. 1985, Vol 13, Num 4, pp 1108-1132, issn 0091-1798Article

The hydrodynamical behavior of the coupled branching processGREVEN, A.Annals of probability. 1984, Vol 12, Num 3, pp 760-767, issn 0091-1798Article

The stable doubly infinite pedigreeprocess of supercritical branching populationsNERMAN, O; JAGERS, P.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 65, Num 3, pp 445-460, issn 0044-3719Article

  • Page / 35